# SDR FDEA202305050812

- Difficulty date: May 5, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24137
- Aircraft time: 73,917 hours, 29,357 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SELECTING FLAPS 1 GOT LE SLAT DISAGREE WITH LEADING  EDGE LIGHT.  RAN QRH AND AND LIGHT STAYED ON.  DECLARED EMERGENCY.   BITE TEST FOR FSEU EXISTING FAULT CHECKED WAS NO FAULT.  FLAP & SLAT OPS SEVERAL TIMES WITH HYD.  & ELECTRICAL. OPS NORMAL, NO FAULT.  SLAT PDU CHECKED FOR OVERLOAD. FOUND ALL OK. ALL SLAT ROTARY ACTUATORS CHECKED, FOUND SLAT NR 3 & 4 ACTUATORS OVERLOAD INDICATOR TRIPPED, RESET.  FLAP & SLAT OPS AGAIN,  ALL INDICTIONS NORMAL.  ROTARY ACTUATORS NR.3 & 4 CHECKED AGAIN, FOUND ALL OK.  RESOLVER INPUT CHECKED BETWEEN LT SLAT LT & RR SLAT & ALL OK.  CHECKED SLAT TRACKS, OK,  NOT DRY.
